Hey everyone and anyone,
Does anyone else experience a lot of nausea. Everytime i mention this to family they say "well, your'e on a lot of meds", but while I somewhat agree with that, by the same token, I've been on a lot of meds for a long time and the nausea is something new (6-8 months).
I tend to have it for 2 days after my MTX injection. I don't always vomit but the nausea is terrible. I don't want to sound disgusting but I get a terrible acidy taste in my mouth that lasts all day no matter how many times I rinse and brush and I am sick all day. This happens about 8 times a month. Any Suggestions would be greatly appreciated?
Thanks again for all the support
When you get to the end of your rope, tie a knot and hang on!!!!
Current Diagnosis-Rheumatoid Arthritis, Insulin Dependent Diabetes, Osteoarthritis right knee, Osteoporosis. Stress!!!!!! New diagnosis of Fibromyalgia 04/08
Current Meds-Methotrexate 24mg s/c weekly, Plaquenil 200 mg BID, Celebrex, Folic Acid daily, Cesamet1 mg @ bedtime, Oxycontin 20 mg 3 x day, Lorazepam 2 mg dly Actonel weekly, Insulin-Humalog 35 units TID and Lantus 40 units BID, Calcium, Vitamin D